Sufficient controls in dynamical stochastic optimization problems
Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 542-551
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1986_40_4_a11,
author = {V. I. Rotar'},
title = {Sufficient controls in dynamical stochastic optimization problems},
journal = {Matemati\v{c}eskie zametki},
pages = {542--551},
year = {1986},
volume = {40},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a11/}
}
V. I. Rotar'. Sufficient controls in dynamical stochastic optimization problems. Matematičeskie zametki, Tome 40 (1986) no. 4, pp. 542-551. http://geodesic.mathdoc.fr/item/MZM_1986_40_4_a11/